Was taking 50mg metroprolol tartate (1) nightly, cut it in 1/2 now. Side effects are Always tired, swelling of feet/legs (maybe other areas),shortness of breath upon light exercise, weight gain. Blood pressure is fine. Is there anyone else out there with the same side effects ? Anyone had these and switched to different med. with better results ? Really tired of the side effects. Has anyone quit this cold turkey with positive results ? No insurance right now, so no doctor soon.
Never change or quit you're blood pressure med without dr input, it can be very dangerous. Believe me its worth the cost of a dr visit to prevent a stroke or heart attack. Your bp is ok because you're on the pills. There are many other bp meds you could be tried on. If your dr knows you a phone call telling them you have side effects and would like to change to another pill, as long as its generic. He may call one in for you.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2011 • 2 answers
Posted 23 Jan 2017 • 1 answer
Metoprolol Tartrate - I ran out of my metoprolol an today will be my 4th dose missed should I go to?
Posted 10 Jul 2017 • 1 answer
Posted 30 Jul 2017 • 1 answer
Posted 18 Oct 2017 • 1 answer